# SDR 2005UALA00732

- Difficulty date: July 28, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 39,889 hours, 8,581 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT 1E INOP.  REPLACED BURNED OUT LAMP.
